# SDR CALA2021030800276

- Difficulty date: March 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 70,212 hours, 24,977 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Not Seated
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR LIGHT CAME ON DURING T.O. STAYED ON UNTIL RTN TO LANDING AND TAXI IN PLACED UNDER MEL DOOR LOCKED VERIFIED CLOSED AFT CARGO DOOR DOOR WARNING LIGHT SYSTEM INOP. PLACED ON MEL AFT CARGO DOOR WARNING, VERIFIED DOOR IS CLOSED BEFORE FLT READJUSTED SWITCH THE SWTCH WASNT SEATED PROPERLY OPS CHECK GOOD
